Couldn't find what you looking for?

TRY OUR SEARCH!

Last week, i had an unprotected sex so i took a morning pill the third day after the intercourse. Yesterday, i had the unprotected sex again. Today, i found out that there's blood on my panty so I'm guessing i had my period. The first day of unprotected sex was actually the last day of my period..i mean i just finished my period n i had sex that day. Now, I'm wondering if that's becuz of the pill or not and is there a high chance to get pregnant b4 my period? Please help me cuz idk. :-) thank you.

Loading...

Hi! Common Plan B side effects include: nausea, abdominal pain, fatigue, headaches, heavier/lighter menstrual period, dizziness, breast tenderness, vomiting, diarrhea. Sometimes the drug can delay a period by a few days. You'll find more information here https://www.steadyhealth.com/plan_b__got_period__then_missed_t76662.html
Always use a condom and that should do the thing. But if you are so scared to get pregnant talk to your gynecologist about some contraception pills. Plan B is intended to prevent pregnancy after known or suspected contraceptive failure or unprotected intercourse, but that doesn't mean you should take it each time you have sex. I hope this will help you.
Reply

Loading...